Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Global invertibility of expanding maps

Authors: Jorge E. Hernández and M. Zuhair Nashed
Journal: Proc. Amer. Math. Soc. 116 (1992), 285-291
MSC: Primary 58C15; Secondary 47H15
MathSciNet review: 1110543
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a global inversion theorem in reflexive Banach spaces utilizing a recent generalization of the interior mapping theorem. As a corollary, we provide, under a mild approximation property, a positive answer to an open problem that was stated by Nirenberg. We also establish global invertibility of an $ \alpha $-expanding Fréchet differentiable map in Banach space under the assumption that the logarithmic norm of the derivative is negative.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C15, 47H15

Retrieve articles in all journals with MSC: 58C15, 47H15

Additional Information

PII: S 0002-9939(1992)1110543-9
Keywords: Global inverse mapping theorems, $ \alpha $-expanding maps, logarithmic norm, interior mapping theorem, Fréchet derivative
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia